Well this guy got addicted to Kratom...

Discussion in 'Other drug addiction' started by tmanspecial, Apr 4, 2015.

  1. tmanspecial

    tmanspecial Silver Member

    Reputation Points:
    20
    Messages:
    26
    Joined:
    Jan 28, 2014
    from U.S.A.
    I've posted very little on here. But here I am back when the chips seem to be down for a friend.
    So my neighbor started smoking spice after 3.5 years complete abstinence which went as well as you can imagine...turns out there were severe withdrawal symptoms after a few weeks use. My friend turned to kratom, being a former heroin addict, and pushed through any discomfort with pleasure without skipping a beat at work or home. Over a year later, Kratom use daily ever since and dose quadrupled his wife left him and gave him an ultimatum to get his life together and kick the Kratom as he had promised he would.

    A wreck and on a timeline my neighbor has been scrambling for answers and scouring the web. Withdrawal always sets in within 6 hours and intensely After hours. The previous months had my friend saving up supplements such as l-theanine, ashwagandha, tianeptine, l-tyrosine, Imodium, aleve, Tagamet, gummy vitamins and the like. Knowing there was a monster waiting.

    My neighbor doesn't handle withdrawal well...at all. Anything else, but not withdrawal. But the time had come. He also cannot feel a difference in symptoms between 30 grams of various strong Kratom per day, vs black tar heroin. Which is more than disappointing.

    So my friend took to the only option he felt was available and woke up this Saturday morning in usual withdrawal at 5 took his last dose and waited until noon to take 12 Imodium 30 minutes after two 200mg Tagamet (cimetidine). Some stomach pain, and obvious pending constipation built, but somehow my friend is okay. His legs will not stop moving. His anxiety is through the roof, but otherwise feels somewhat comfortable with some chills and strange impeded circulation problems. My friend feels manic.

    My friend is wondering what the community thinks if anything. He simply needed to get on a forum somewhere snd tell his situation becaus, withdrawal is ...withdrawal and I mean...fuck. you know? If anybody has more tips it would be greatly accepted and appreciated. Everybody is different, some posts say Imodium doesn't work some say it does. My friend honestly cannot tell what the hell is happening with his body and is scared shitless, except he can't shit....so I guess this is day 1. He has work Monday - Friday and is doing the best he can right now...thanks for reading.
     
  2. Semi Chemical

    Semi Chemical Mercury Member

    Reputation Points:
    55
    Messages:
    33
    Joined:
    Jun 9, 2015
    28 y/o from California, U.S.A.
    have the Imodium on high gear take lots....!!! sometimes H1 receptors can worsen the RLS effects... so watchout with 1st generation antihistamines.... get come clonidine
     
  3. monkeyking

    monkeyking Titanium Member

    Reputation Points:
    710
    Messages:
    492
    Joined:
    Oct 22, 2012
    from earth
    Hey, so addiction sucks right? What are you doing in your life besides supplementing? Any exercise? Keeping mind busy? Have a good social life? Remember that humans before the Internet (or drugs) were able to survive just fine.

    Not saying addiction to Kratom is easy, lord no, but you'll eventually need to balance out your "normal" physiological self in order to be free of addiction.

    Let us know.
     
    Last edited by a moderator: Jun 15, 2015
  4. frizz

    frizz Silver Member

    Reputation Points:
    310
    Messages:
    481
    Joined:
    Dec 28, 2014
    from ireland
    Hi, I've never used loperimide but it is addictive too. And apparently harder to come off of than the Kratom so I would be very careful with it. It's damaging too in high doses. If you're going to use it then I would only use it when really needed and in small amounts. The withdrawal from it is worse too so mind yourself.

    It sounds like your prepared and determined, that's a big part of the battle right there. Have you tried tapering or are you not able? There are a lot of threads in the Kratom addiction forum, have you read any? You will find others in a similar situation who can support you and vice versa.

    Good luck!
     
  5. ianzombie

    ianzombie Platinum Member & Advisor

    Reputation Points:
    12,425
    Messages:
    10,089
    Joined:
    Jun 12, 2007
    42 y/o from ireland
    Not only is it more addictive than kratom, it has extremly long withdrawal time and in large doses it is very dangerous.
    I would not recommend anyone use it for kratom withdrawals.
    A slow taper of kratom is a far better idea if the OP does not want to have any withdrawals, or if they want to get off it quicker then they should find the lowest dose that will make the withdrawals comfortable and only take it when absolutely necessary. This will let their tolerance drop faster and once they are comfortable on that dose they can start to taper it.
     
  6. tmanspecial

    tmanspecial Silver Member

    Reputation Points:
    20
    Messages:
    26
    Joined:
    Jan 28, 2014
    from U.S.A.
    My friend wanted to give an update on this forum post after needing to refer to a few things on this forum. It has been over a year since the great debacle with Kratom and IT of much satisfaction to say he has been Kratom free since this time.

    With the ban coming for the substance I thought it may be of some use to provide some closure on my fiends end for anybody looking like he was.

    I wouldn't recommend using loperamide to anybody, except for a last ditch effort. In a panic my friend turned a difficult hazy minded decision with little to. O guidance from anybody into such an effort.
    Following up on the loperamide, it does in fact WORK. Any web search could yield you this conclusion, but to clarify what has already been said, it carried its own weight and factors that make it a less than desirable choice.
    After two days and three doses of loperamide, my friend jumped off altogether.
    He was taking upwards of 30 grams of strong, fine powdered leaf every single day like clock work for a year straight with ever missing more than three doses.
    As to be expected the peak of withdrawal came and then only very slightly subsided for the following week. It was hell on Earth being at work with strong full body aches waves of severe fatigue. The loperamide appeared to latch on and prolong the whole process in a Dulled manner.
    My friends advice? The same as ianzombies above, taper.
    in my opinion there are two kinds of people;
    Those with the fortitude to abstain from mind alter chemicals and those without.
    My friend is one without, and thus somebody that is unable to keep the self control available to taper properly.
    My friend had great success with about half of a proper taper with little symptoms before crumbling. Perhaps had he tapered faster he would have been successful, here is a link to another post on this forum that included the taper he halfway completed along with any and all other information he was able to gather on the matter over the course of the 5 months he attempted to get off Kratom, including supplements and other helping drugs and herbs. Take care all

    https://drugs-forum.com/forum/showthread.php?p=1547879#post1547879